Research ArticleOpen accessAll words, across the recordThe Classification Model of Sandals Dhiif’s Product with Back Propagation and Fourier Descriptors MethodWikaria Gazali, Haryono Soeparno, Ngarap Im ManikJournal of Computer Science, Vol. 9, Issue 2 · 2 Apr 2013 · 6,370 accessesView PDFCite
342 articles for “Mathematical Model”
Set a search alertResearch ArticleOpen accessAll words, across the recordImproved AIMD- A Mathematical StudyV. S.P. Srivastav, M. K. Gupta, Sachin Kumar, Kadambri AgarwalJournal of Computer Science, Vol. 1, Issue 4 · 31 Dec 2005 · 7,000 accessesView PDFCite